Posted in the Gobles Forum
Since: Aug 11
#1 Aug 20, 2011
Anyone have a skin reaction to the drug Pradaxa? I would love to hear from you.
Since: May 12
Piatra Neamt, Romania
#2 May 21, 2012
My grandfather took pradaxa for 2 months and started feeling some adverse effects. Things like dizziness, headaches , and nose bleeding. I don't know what kind of skin reaction you are referring to. Is it like rashes? Those could be stress related .
I found some important information about pradaxa here:
We are now thinking about filling a lawsuit.
Add your comments below
|Construction has few blacks, report says (Aug '07)||Sat||MrsMrs90||613|
|Al Capone's West Michigan ties: Fact or fun-fic... (Jan '06)||Jan 14||Martin||818|
|Tax, fee hikes still needed for road funding fi... (Jun '15)||Jan 5||Mrs Kowalski||4|
|Mary Boelman||Dec 22||Sandy johnson||2|
|Jason Dalton converted to radical isLam rumor.... (Feb '16)||Dec '16||roughemup||2|
|2005 f350 6.o power stroke||Nov '16||Brad thomas||1|
|200 teens involved in nightclub disturbance (Mar '08)||Nov '16||Jon||61|
Find what you want!
Search Gobles Forum Now
Copyright © 2017 Topix LLC